# SDR SWAA2019103038388

- Difficulty date: October 10, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 55,443 hours, 32,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 144A770021A
- Condition: Corroded
- Location: Bs 714
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK STIFFENER CORRODED AT BS. 714, BETWEEN LBL 68 TO LBL 70. / R&R STIFFENER IAW ER AND EA.
